# SDR P2EA99166

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN AFT LAVATORY AREA, BETWEEN BS 967 AND BS 987, WL 208.1, RBL 17 INCH, FLOOR SUPPORT (INTERCOSTAL) WAS FOUND WITH CORROSION.  REPAIRED FLOOR SUPPORT CHANNEL BETWEEN BS 967 AND BS 987, RBL 17 INCH PER COOPESA EO COO-3-53-231-99 DATED APR 7, 1999.  (M)
